Panadol Mini Caps for Pain Relief, Paracetamol 500 mg, 96

NZ$22.99
Out of Stock
Panadol Mini Caps for Pain Relief, Paracetamol 500 mg, 96

Size

96 Pack

Directions

Age: 12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs).

Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs)."

Caution

Keep out of reach of children.
Use only if seals are intact.

Ingredients

Each caplet contains Paracetamol 500mg.

Contains

Each gelatin coated tablet contains: Paracetamol 500mg

Suitable For

People with stomach ulcers & breastfeeding mothers.

Product Packaging

Box

Brand

Panadol

NZ$22.99
Out of Stock
NZ$22.99
Out of Stock